BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 7, Issue Number: 1

Volume: 7, Issue: 1 (15 Articles)

Research Article
Title: A note on I- convergence of filters
Authors: Shivani Sharma
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 1, (JAN 2019), pp:035-038
DOI: 10.20852/ntmsci.2019.338
Viewed: (614) times
Abstract | Full Text| PDF

Research Article
Title: A remark on "On G ̅ −J anti-invariant submanifolds of almost complex contact metric manifolds"
Authors: Aysel Turgut Vanli
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 1, (JAN 2019), pp:032-034
DOI: 10.20852/ntmsci.2019.337
Viewed: (541) times
Abstract | Full Text| PDF

Research Article
Title: A fixed point theorem for biased maps satisfying an implicit relation
Authors: Awnish Singh and Koti Prasad
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 1, (JAN 2019), pp:039-047
DOI: 10.20852/ntmsci.2019.339
Viewed: (816) times
Abstract | Full Text| PDF

Research Article
Title: Value distribution of higher order differential-difference polynomial of an entire function
Authors: Renukadevi Dyavanal and Jyoti Muttagi
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 1, (JAN 2019), pp:048-056
DOI: 10.20852/ntmsci.2019.340
Viewed: (591) times
Abstract | Full Text| PDF

Research Article
Title: Application of a collective semi-supervised method in text categorization: A case study of movie reviews
Authors: Nur Uylas Sati
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 1, (JAN 2019), pp:008-014
DOI: 10.20852/ntmsci.2019.334
Viewed: (721) times
Abstract | Full Text| PDF

Research Article
Title: Densely defined perturbed vector equilibrium problems
Authors: Tirth Ram and Parshotam Lal
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 1, (JAN 2019), pp:079-089
DOI: 10.20852/ntmsci.2019.344
Viewed: (784) times
Abstract | Full Text| PDF

Research Article
Title: On characterizations of s-topological vector spaces
Authors: Shallu Sharma, Madhu Ram, Sahil Billawria and Tsering Landol
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 1, (JAN 2019), pp:057-061
DOI: 10.20852/ntmsci.2019.341
Viewed: (695) times
Abstract | Full Text| PDF

Research Article
Title: Coefficient bounds for certain subclasses of m-fold symmetric bi-univalent functions
Authors: Fethiye Müge Sakar and Naci Taşar
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 1, (JAN 2019), pp:062-070
DOI: 10.20852/ntmsci.2019.342
Viewed: (657) times
Abstract | Full Text| PDF

Research Article
Title: A comparative study for medical diagnosis of prostate cancer
Authors: Naime Demirtaş (Tozlu), Tugba Han Dizman (Simsekler), Bijan Davvaz and Saziye Yuksel
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 1, (JAN 2019), pp:102-112
DOI: 10.20852/ntmsci.2019.347
Viewed: (688) times
Abstract | Full Text| PDF

Technical Note
Title: On the geometry of our universe
Authors: Anantha Anantha
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 1, (JAN 2019), pp:015-021
DOI: 10.20852/ntmsci.2019.335
Viewed: (585) times
Abstract | Full Text| PDF

Research Article
Title: Fixed point theorem for composite functions
Authors: Sukru Ilgun
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 1, (JAN 2019), pp:001-007
DOI: 10.20852/ntmsci.2019.333
Viewed: (1133) times
Abstract | Full Text| PDF

Research Article
Title: Codes associatedin Schubert varieties in G(2,5) over F_2
Authors: Mahesh S. Wavare
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 1, (JAN 2019), pp:071-078
DOI: 10.20852/ntmsci.2019.343
Viewed: (547) times
Abstract | Full Text| PDF

Research Article
Title: Hom-Lie triple systems with involution
Authors: Amir Baklouti
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 1, (JAN 2019), pp:098-101
DOI: 10.20852/ntmsci.2019.346
Viewed: (672) times
Abstract | Full Text| PDF

Research Article
Title: Some results for the weak convergence of semi-implicit split-step methods
Authors: Burhaneddin Izgi and Berivan Ari
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 1, (JAN 2019), pp:022-031
DOI: 10.20852/ntmsci.2019.336
Viewed: (642) times
Abstract | Full Text| PDF

Research Article
Title: Application of the improved tan(ϕ(ζ)/2)-expansion method for solving date-Jimbo-Kashiwara-Miwa equation
Authors: Berat Karaagac
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2019, Volume: 7, Issue: 1, (JAN 2019), pp:090-097
DOI: 10.20852/ntmsci.2019.345
Viewed: (670) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul